PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 1 | 50-56
Tytuł artykułu

Positive characteristic analogs of closed polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The notion of a closed polynomial over a field of zero characteristic was introduced by Nowicki and Nagata. In this paper we discuss possible ways to define an analog of this notion over fields of positive characteristic. We are mostly interested in conditions of maximality of the algebra generated by a polynomial in a respective family of rings. We also present a modification of the condition of integral closure and discuss a condition involving partial derivatives.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
1
Strony
50-56
Opis fizyczny
Daty
wydano
2011-02-01
online
2010-12-30
Twórcy
Bibliografia
  • [1] Arzhantsev I.V., Petravchuk A.P., Closed polynomials and saturated subalgebras of polynomial algebras, Ukrainian Math. J., 2007, 59(12), 1783–1790 http://dx.doi.org/10.1007/s11253-008-0037-4
  • [2] Ayad M., Sur les polynômes f(X, Y) tels que K[f] est intégralement fermé dans K[X, Y], Acta Arith., 2002, 105(1), 9–28 http://dx.doi.org/10.4064/aa105-1-2
  • [3] Jędrzejewicz P., Rings of constants of p-homogeneous polynomial derivations, Comm. Algebra, 2003, 31(11), 5501–5511 http://dx.doi.org/10.1081/AGB-120023970
  • [4] Jędrzejewicz P., Eigenvector p-bases of rings of constants of derivations, Comm. Algebra, 2008, 36(4), 1500–1508 http://dx.doi.org/10.1080/00927870701869014
  • [5] Jędrzejewicz P., One-element p-bases of rings of constants of derivations, Osaka J. Math., 2009, 46(1), 223–234
  • [6] Nowicki A., On the jacobian equation J(f, g) = 0 for polynomials in k[x, y], Nagoya Math. J., 1988, 109, 151–157
  • [7] Nowicki A., Polynomial Derivations and their Rings of Constants, UMK, Toruń, 1994
  • [8] Nowicki A., Nagata M., Rings of constants for k-derivations in k[x 1, ..., x n], J. Math. Kyoto Univ., 1988, 28(1), 111–118
  • [9] Płoski A., On the irreducibility of polynomials in several complex variables, Bull. Polish Acad. Sci. Math., 1991, 39(3–4), 241–247
  • [10] Schinzel A., Polynomials with Special Regard to Reducibility, Encyclopedia Math. Appl., 77, Cambridge University Press, Cambridge, 2000
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0091-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.